# SDR IPXA2017041916284

- Difficulty date: April 19, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 17,631 hours, 11,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: WL82400
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THREE BULBS NOT ILLUMINATED IN DOOR EXIT SIGN MODULE ABOVE L1 DOOR.  REPLACED THE BULBS FOR DOOR EXIT SIGN MODULE 21WL IAW AMM 33-51-13-04. OPS CHECKED GOOD.
